MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 4.0/13; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 4.0/13; CORONARY DRUG-ELUTING STENT
Model Number 364480
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/20/2019
Type of Reportable Event Malfunction
Event or Problem Description
The orsiro drug-eluting stent system was selected for use.During preparation it was noticed that there was no stent on the balloon.It was found outside the patient inside the cover sheath.
 
Additional Manufacturer Narrative
The stent delivery system was not returned for investigation, but the affected stent was subjected to a technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.The technical investigation revealed no findings, the stent is undamaged.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.The device in question was manufactured according to specifications and successfully passed all in process controls as well as the final inspection.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause could be determined.The final cause could not be determined but is most likely related to external factors during the preparation of the intervention.

Brand Name
ORSIRO 4.0/13
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key8515139
Report Number1028232-2019-01483
Device Sequence Number11266463
Product Code NIQ
UDI-Device Identifier07640130438958
UDI-Public07640130438958
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2020
Device Model Number364480
Device Catalogue NumberSEE MODEL NO.
Device Lot Number06181097
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2019
Initial Date Received by Manufacturer 04/09/2019
Supplement Date Received by Manufacturer05/15/2019
Initial Report FDA Received Date04/15/2019
Supplement Report FDA Received Date05/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;